MAUDE Adverse Event Report: Integra LifeSciences Corporation OH/USA Mayfield Composite Series Skull Clamp

Integra LifeSciences Corporation OH/USA Mayfield Composite Series Skull Clamp
Catalog Number A3059
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 06/24/2026
Type of Reportable Event Other
Event or Problem Description
A facility reported that the mayfield skull clamp (unknown catalog#) slipped, and the skull pin scraped the patient's skull, causing an injury to the patient.Additional information has been requested.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow up report will be submitted.

Brand Name
Mayfield Composite Series Skull Clamp
Common Device Name
Mayfield
Manufacturer (Section D)
Integra LifeSciences Corporation OH/USA
4900 charlemar drive
4900 charlemar drive
cincinnati OH 45227
Manufacturer (Section G)
Integra LifeSciences Corporation OH/USA
4900 charlemar drive
cincinnati OH 45227
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
+1(609)936-2319
MDR Report Key50025485
Report Number3004608878-2026-00079
Device Sequence Number9662547
Product Code HBL
UDI-Device Identifier10381780253792
UDI-Public10381780253792
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
Pre-Amend
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Catalogue NumberA3059
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Supplement Date Received by ManufacturerNot provided
08/28/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date08/21/2026
09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown